Über die Integralformeln in der Funktionentheorie mehrerer komplexer Veränderlichen.

F. Sommer

Mathematische Annalen (1952/53)

  • Volume: 125, page 172-182
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Sommer, F.. "Über die Integralformeln in der Funktionentheorie mehrerer komplexer Veränderlichen.." Mathematische Annalen 125 (1952/53): 172-182. <http://eudml.org/doc/160303>.

@article{Sommer1952/53,
author = {Sommer, F.},
journal = {Mathematische Annalen},
keywords = {complex functions},
pages = {172-182},
title = {Über die Integralformeln in der Funktionentheorie mehrerer komplexer Veränderlichen.},
url = {http://eudml.org/doc/160303},
volume = {125},
year = {1952/53},
}

TY - JOUR
AU - Sommer, F.
TI - Über die Integralformeln in der Funktionentheorie mehrerer komplexer Veränderlichen.
JO - Mathematische Annalen
PY - 1952/53
VL - 125
SP - 172
EP - 182
KW - complex functions
UR - http://eudml.org/doc/160303
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.